Teor. Veroyatnost. i Primenen., 2004 Volume 49, Issue 1, Pages 171–178
(Mi tvp243)
|
This article is cited in
4 papers
Short Communications
The ruin problem for the stationary Gaussian process
S. G. Kobel'kov M. V. Lomonosov Moscow State University
Abstract:
The exact asymptotic of the ruin probability is found in the case
when the profit rate has the form of the Gaussian stationary process.
Keywords:
Gaussian process, Rice method, ruin probability. Received: 15.10.2003
DOI:
10.4213/tvp243
© , 2025